# SDR DHL2003802532

- Difficulty date: November 24, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR L/E NR 1 ENG FIREWALL S/O VALVE SUPPORT ARM BRACKET CRACKED.  REMOVED CRACKED BRACKET FROM NR 1 ENG FIREWALL S/O VALVE SUPPORT ARM AND FABRICATED A NEW ONE IAW SRM 51-3-0 PG 1, SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW BRACKET IAW SRM 51-3-0 PG 1.
